# SDR MASA99125

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76ZV
- Make and model: Beech 1900D
- Aircraft serial: UE76
- System (JASC): 7110 · Engine Cowling System
- Part: Hook Mechanism
- Part number: B140048
- Condition: Worn
- Location: Rt Cowl
- Component: 129910041601
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHX/FMN - FLT 6462 - THE CAPTAIN REPORTED A FORWARD UPPER COWL LOOSE.  THE AIRCRAFT RETURNED TO PHX.  MAINTENANCE PERFORMED AN INSPECTION OF THE COWL AND FOUND ONE LOCK PARTIALLY LOOSE.  THEY RESECURED THE COWL AND DEEMED THE ASSEMBLY AND THE AIRCRAFT AIRWORTHY.  THE AIRCRAFT CONTINUED THE FLIGHT TO FMN.  FMN MAINTENANCE RE-INSPECTED THE COWL AND FOUND IT PARTIALLY LOOSE AGAIN.  MAINTENANCE REPLACED HOOK AND ASSY.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
